# SDR DALA2016051203900

- Difficulty date: May 12, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N935DL
- Make and model: Doug MD-88
- Aircraft serial: 49722
- Aircraft time: 70,876 hours, 53,547 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Block
- Condition: Damaged
- Location: Release Cable
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL INTERIOR, TAIL CONE RELEASE LOCK CABLE BLOCK IS NOT .5" AWAY FROM TUBING, CONDUIT, AS REQUIRED IAW STEP 7. OPS CHECKED GOOD IAW AMDS 5350-01077-0101.
